# SDR SWAA2022041983352

- Difficulty date: March 13, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK STA 847 PLUS 11 INCHES WL208.1 AND RBL45 AT PASSENGER CABIN 2022-122375 / [01] EVALUATED REWORK AREA ON SEAT TRACK STA 847 PLUS 11 INCHES WL208.1 AND RBL45 AT PASSENGER CABIN AND FOUND WITHIN LIMITS IAW B737-700 SRM 53-00-52-1A-1 ALLOWABLE DAMAGE 1 PARAGRAPH 4A(2) FIGURE 103 DETAIL A SEE INDIVIDUAL SIGNOFF BELOW.;[02] TASK CARD COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
